MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-68
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Ischemia Stroke (4418)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that a patient treated with a react-68 catheter and s solitaire sfr4 stent had complications.Follow up mri, revealed new subarachnoid hemorrhage (sah).Decided to observe the progress more, and there was no abnormality.Post procedure follow up mri, revealed expansion infarction.Nihss score: 5, mrs score: 4.They couldn¿t be seen during the procedure.No actions were taken.The event is not resolved.Event is assessed as causally related to procedure, possible related to devices utilized.: pre-procedure mtici score: indeterminate.Final post-procedure mtici score: 2b.
 
Event or Problem Description
Additional information received reported that no hospitalization, no treatment, and no additional actions have been taken.The causality assessment was not related to procedure, not related to devices, not related to disease under study and underlying condition or disease.The rationale for the relationship to the system or procedure was that they couldn't see it during the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient recovered/resolved on 2024-04-11.It was noted that expansion infarction was not clinically significant.There was no treatment for the event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported mrs score was 0.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine,ca, TN 92618
7635265677
MDR Report Key19912157
Report Number2029214-2024-01375
Device Sequence Number8803450
Product Code DQY
UDI-Device Identifier00847536041967
UDI-Public00847536041967
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB598547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/08/2024
08/26/2024
05/23/2025
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date08/21/2024
09/10/2024
06/11/2025
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale